# SDR ASAA2017103022372

- Difficulty date: October 30, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,334 hours, 4,704 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 006675
- Condition: Failed
- Location: Left
- Part time: 21,696 hours, 6,656 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FMC FAILED DURING CRUISE FLIGHT.  ACFT GROUNDED.  REMOVED & REPLACED THE FMC. OPS GOOD. GROUND VERIFICATION SUCCESSFUL, IAW AMM 34-61-02/401.
